# SDR UALA2011091304956

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 79,186 hours, 12,694 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 416
- Condition: Defective
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R HF INOPERATIVE.  CARRIED OUT HF TEST.  TONE OK. TRANSMISSION OKAY.  TRANSCEIVER PREVIOUSLY REPLACED.  WILL REQUIRE HF COUPLER, NO TIME (PCN 530-9045).  REPLACED HF COUPLER, OP CHECKS GOOD.
